| Home  | About ScienceAsia  | Publication charge  | Advertise with us  | Subscription for printed version  | Contact us  
Editorial Board
Journal Policy
Instructions for Authors
Online submission
Author Login
Reviewer Login
Volume 42 Number 5
Volume 42 Number 4
Volume 42 Number 3
Volume 42S Number 1
Volume 42 Number 2
Volume 42 Number 1
Earlier issues
Volume 42 Number 3 Volume 42 Number 4

previous article

Research articles

ScienceAsia 42(2016): 296-301 |doi: 10.2306/scienceasia1513-1874.2016.42.296


Stability of Fréchet's functional equation on certain groupoids


Teerapol Sukhonwimolmal, Paisan Nakmahachalasint*, Patanee Udomkavanich

 
ABSTRACT:     We obtain a Hyers-Ulam stability result for Fréchet's functional equation Δn+1y1,y2,...,yn+1f(x)=0 for all x,y1,y2,...,yn+1G, where f:GB is a mapping from a power-associative, mth-power-symmetric groupoid with a left identity into a real Banach space, and m,n are nonnegative integers with m>1.

Download PDF


Department of Mathematics and Computer Science, Chulalongkorn University, Bangkok 10330 Thailand

* Corresponding author, E-mail: Paisan.N@chula.ac.th

Received 17 Mar 2016, Accepted 1 Aug 2016